MAUDE Adverse Event Report: MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

MPRI INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 3889-28
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/22/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.
 
Event or Problem Description
The manufacturing representative via healthcare professional (hcp) reported that the electrodes pulled apart on the proximal part of the lead exposing the lead wires.It was appeared to be manufacturing defect.Hcp used a new lead from my trunk stock to replace the damaged lead.
 
Additional Manufacturer Narrative
Analysis of lead product: 3889-28, s/n: (b)(4) revealed that insulation broken between connectors #0 and #1 (at edge of connector #1), 1.2cm from proximal end.
 
Event or Problem Description
Product analysis is available now.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6260570
Report Number2649622-2017-00033
Device Sequence Number10886767
Product Code EZW
UDI-Device Identifier00613994601957
UDI-Public00613994601957
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2020
Device Model Number3889-28
Device Catalogue Number3889-28
Device Lot NumberVA1BBYC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Initial Date Received by Manufacturer 12/28/2016
Supplement Date Received by ManufacturerNot provided
02/14/2017
Initial Report FDA Received Date01/18/2017
Supplement Report FDA Received Date02/16/2017
09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR